ArticleToxicon: X2026
Adverse neurological events following botulinum toxin type A: A case series of post-injection seizures and paralysis.
Article in Toxicon: X, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
8 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Within the field of rehabilitation and aesthetic medicine, botulinum neurotoxin (BoNT), particularly type A (BoNT-A), has gained significant popularity for its unique muscle-relaxing properties including muscular spasticity and reducing wrinkles. Nevertheless, its widespread use is accompanied by the inherent risk of poisoning. This report presents two distinct patterns of neurological adverse events observed across three patients involving BoNT-A. In the first pattern, Patients 1 and 2, who had cerebral infarction and cerebral hemorrhage, respectively, both developed seizures after BoNT-A injection in the context of multiple seizure risk factors, but with no definitive causal link between BoNT-A and seizures. In the second pattern, Patient 3, a healthy woman, developed severe generalized muscular weakness after receiving BoNT-A injection for cosmetic purposes. Based on a comprehensive review of the patients' clinical manifestations, auxiliary examinations, and rehabilitation treatments, this report underscores the importance of prompt recognition, accurate diagnosis, and timely intervention to improve patient outcomes and prevent complications such as seizures.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.